# SDR DL72S954750

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Failed
- Location: Gear Selector
- Component: A420060283
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRR - ON TAKEOFF, GEAR HANDLE WOULD NOT RAISE PAST THE OFF POSITION.  PUT GEAR HANDLE BACK DOWN.  DIVERTED TO DEN DUE TO GEAR HANDLE.  CORRECTIVE ACTION - REPLACED LANDING GEAR HANDLE LATCH LEVER SOLENOID PER DELTA M/M 32-31-16.  CYCLED GEAR SEVERAL TIMES, ALL NORMAL.
